# SDR RU3A20130502006

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 8,887 hours, 3,955 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW HEARD LOUD POP.  INITIAL INSPECTION DISCOVERED LEFT PILOT SIDE WINDOW WITH LARGE CRACK AND SIGNIFICANT GAP IN OUTER PANE WITH ASSOCIATED "FAIL" LIGHT ON WINDSHIELD HEAT.
